# SDR FDKA200803112

- Difficulty date: March 16, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 17,361 hours, 15,955 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6157 NAS-MCO (0916 PHX LCL), CAPTAIN WINDOW WILL NOT CLOSE.  MX RE-INSTALLED WINDOW, OPS CHECK GOOD.
